Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 42, Pages 2667-2672
http://dx.doi.org/10.1155/S0161171203012043

Local spectral theory for 2×2 operator matrices

Département de Mathématiques et Informatique, Faculté des Sciences de Rabat, Université Mohamed V, Rabat BP 1014, Morocco

Received 13 February 2001; Revised 11 July 2001

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [7 citations]

The following is the list of published articles that have cited the current article.

  • Benhida, Zerouali, and Zguitti, “Spectra of upper triangular operator matrices,” Proceedings of the American Mathematical Society, vol. 133, no. 10, pp. 3013–3020, 2005. View at Publisher · View at Google Scholar
  • El Hassan Zerouali, and Hassane Zguitti, “Perturbation of spectra of operator matrices and local spectral theory,” Journal of Mathematical Analysis and Applications, vol. 324, no. 2, pp. 992–1005, 2006. View at Publisher · View at Google Scholar
  • Ji Eun Lee, “Spectral Properties Between Operator Matrices And Helton Class,” Operators and Matrices, vol. 7, no. 4, pp. 813–823, 2013. View at Publisher · View at Google Scholar
  • H. Zariouh, and H. Zguitti, “On pseudo B-Weyl operators and generalized Drazin invertibility for operator matrices,” Linear and Multilinear Algebra, pp. 1–13, 2015. View at Publisher · View at Google Scholar
  • Christian Pötzsche, “Dichotomy spectra of triangular equations,” Discrete and Continuous Dynamical Systems, vol. 36, no. 1, pp. 423–450, 2015. View at Publisher · View at Google Scholar
  • Dragana S. Cvetković-Ilić, “Invertible and regular completions of operator matrices,” Electronic Journal of Linear Algebra, vol. 30, no. 1, pp. 530–549, 2015. View at Publisher · View at Google Scholar
  • M. Abkari, M. Karmouni, and A. Tajmouati, “Limit points for left and right spectra of operator matrices,” Boletín de la Sociedad Matemática Mexicana, 2017. View at Publisher · View at Google Scholar